Access count of this item: 115

Files in This Item:
File Description SizeFormat 
1264_16.pdf1.08 MBAdobe PDFView/Open
Title: Rational expectation can preclude trades (Mathematical Economics : Game Theory)
Authors: Matsuhisa, Takashi
Ishikawa, Ryuichiro
Author's alias: 松久, 隆
石川, 竜一郎
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 227
End page: 236
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.